| Model Number |
CCWET3 |
| Medical Device Problem Codes |
Material Discolored (1170); Material Deformation (2976)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, had glistening on lens.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in a.1., b.2., b.5., d.6.A., h.3.And h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating the patient experienced blurred vision.The iol was exchanged for non company lens 01 months 12 days following the initial implant procedure.Clinical reason for explant was multiple glistening or deposits in the iol.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was returned for analysis and the reported complaint was not observed.Lens received in two segments adhered to backing paper of an unknown open peel pouch, in a sample container.Solution is dried on the intraocular lens (iol).No glistening observed on dry iol.The iol was cleaned for further evaluation.No glistening observed on cleaned and wet iol.The haptics are intact.The optic is scratched/marked-rejectable.No root cause identified as the reported complaint "blurred vision, multiple glistening or deposits in the iol" was not observed.All iols are 100% cosmetically inspected as per approved manufacturing procedures.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).